# SDR UPS03440697

- Difficulty date: May 11, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141U11071
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG WW TUNNEL - LT BS 280 VERTICAL BEAM WEB FOUND CRACK AT LOWER STANDOFF HOLE BETWEEN 1ST AND 2ND STIFFENER CLIP (COUNT FROM TOP).  VERTICAL BEAM WEB REPLACED WITH SERVICEABLE NEW PART AS PER SRM 51-10-01 PG 8 AN AREA PAINT TOUCH UP PER MM 51-24-11.
